Avatar universal
oxy
My husband try to kill him self last sat.He became severly depressed ,hearing voices,beening parinoid,every thing.in an out of the hospital for 6 years he was snorting 80mg oxys ,10,12 a day.what to do.
Cancel
6 Answers
Page 1 of 1
Avatar universal
Where is he now?.....I hope he is in the hospital.  If not, you need to get him help..ASAP!......if he is suicidal.   Is he on other meds?  Does he suffer a mental health issue, if so, snorting oxy certainly is not helping, and that's a very high dose.  He really needs some kind of rehab. and,  needs to stop snorting.  Can you give us more information?

I wish you both well....

Luv,
Nauty..............
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I agree with Naughty hope he is in hospital and alright.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
awweee....i hope he can get some help, seems like he is self medicating an illness that he can get treated if he can get clean
the er will probably committe him to a nasty state hospital, please call voc rehab today, ask for an appoitment, if you cannot find a contact send me a pm
in the mean time you should goto an alonon or narcanon meeting, and take him to an na meeting
people at these meetings deal with the issue on a daily basis, they will have a plan for you to follow
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
495284 tn?1333897642
I hope your husband is getting some help no matter what type of hospital he is in.  He needs to monitored under medical supervision.  I wish you both well.........sara
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
he is back at home and off the oxy but mentally he is better. i still need some answers.i think he may be phinia the doc say he is just depressed bull ****. they do not help at all. we have been to 9 different places and no one can help or give any answers so i will find them on my own.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
oh my god- i'm screwed. Just about to stop jaging oxys and for 5 days of the week heroin after 13 year habit. What to do?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Doctor Ratings & Reviews
Comprehensive info on 720K doctors.
Complete reviews, ratings & more.
Addiction: Social Community Resources
Top Addiction Answerers
495284 tn?1333897642
Blank
City of Dominatrix, MN
406584 tn?1399591666
Blank
3197167 tn?1348972206
Blank
3060903 tn?1398568723
Blank
Other
Avatar universal
Blank
Nebulae, OH
7163794 tn?1457370413
Blank
New Orleans, LA